On the existence of Baer triples (V,G,K)F2 of type 2

Abdullah Alazemi, Mashhour Bani-Ata

Abstract


The aim of this paper is to construct a full spread K of length 17 such that (V,G,K)F2 is a Baer triple of type 2, where G isomorphic to 2^2. 

Keywords


Baer triple; partial spread

References


Alazemi A, Bani-Ata M. On (V,G,K )F2 of type n, Far East Journal of Mathematical Sciences 2015; 96 (6): 725-734.

Bani-Ata M. Semifields as free modules Quarterly Journal of Mathematics 2011; 26 (1): 1–6.

Bani-Ata M, E. Al-Shema. On the existence of semifields of order q8 admitting elemen- tary abelian groups of order 8, Forum. Math 2014; 26: 637-644.

Bani-Ata M, Hering C, Neuman A, Rawashdeh A. On the existence of semifields of prime power order admitting free automophism groups, Journal of Geometry 2007; 86 :1-2.

Huppert B, Blackburn N. Finite group theory II, Berlin: Springer, 1982.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Abdullah Alazemi, Mashhour Bani-Ata

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.